# SDR 7C7A20151215100

- Difficulty date: October 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,111 hours, 44,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85710029
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LADDER PLATE FOR 624CT AFT INBD SCREW HOLE IS ELONGATED AT STATION YW335, RD 8-57-7149.
